# SDR DALA2023031001767

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 30,466 hours, 3,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 EEPLS CLEAR LIGHTS INOP AT SEATS 30H, 39H & 22J. CORRECTIVE ACTION: R/R SEAT 22J EEPLS EMERGENCY LIGHT REF A330 AMM 33-51. FOUND PINS PUSHED BACK ON SEATS 30H AND 39H ON EEPLS CLEAR LIGHT CONNECTOR. RESEATED PINS CORRECTLY. PERFORMED EMERGENCY LIGHT OPS TEST. (4163321)
